# SDR REXA2013040800733

- Difficulty date: April 8, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 14,371 hours, 13,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3733,  FLAP FAILED ON APPROACH AT 30 DEGREES.  LANDED WITH NO ISSUES.  PERFORMED FLAP CONTROL LEVER SELF TEST. ALL OP CHECKED GOOD IAW AMM 27-51-01-740-801.
